# SDR SWAA022962

- Difficulty date: December 18, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 51,505 hours, 49,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND A 3.5 INCH LONG CRACK AT FUSELAGE SKIN, BS 328, BELOW STRINGER 18R.  REPAIRED SKIN PER SRM.
